Abstract: This paper discusses a characterization of the members of a subfamily of power series distributions when their probability generating functions satisfy the functional equation where a, b and c are constants and is the derivative of f.
Cite this paper:
nullG. Nanjundan, "A Characterization of the Members of a Subfamily of Power Series Distributions," Applied Mathematics, Vol. 2 No. 6, 2011, pp. 750-751. doi: 10.4236/am.2011.26099.
 M. Stigler, “Estimating the Age of a Galton-Watson Branching Process,” Biometrika, Vol. 57, No. 3, 1972, pp. 505-512.
 M. Ades, J. P. Dion, G. Labelle and K. Nanthi, “Recurrence Formula and the Maximum Likelihood Estimation of the Age in a Simple Branching Process,” Journal of Applied Probability, Vol. 19, No. 4, 1982, pp. 776-784.